# SDR SWAA2024031148706

- Difficulty date: February 5, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING ESCAPE LINE IS WET ALIGHT CORROSION. ITS HOOK LATCH LOCK FINGER IS WORN WITH SIDE PLAY.<[01] REMOVED AND REPLACED RIGHT OVER WING ESCAPE STRAP REF BOEING 737 AMM 25-61-10-000-802;25-61-10-400-802  TORQUE WRENCH B/C 175285 DUE DATE 19-JUN-24;[02] CERTIFIED WORK STEPS.
